Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

Computational Model for Cardinality Bounded Multiset Space

Authors and Affiliations

  • Adeku Musa Ibrahim Department of Mathematics, Ahmadu Bello University, Zaria-Nigeria
  • Absalom El-Shamir Ezugwu Department of Mathematics, Ahmadu Bello University, Zaria-Nigeria
  • Aminu Abdulsalami Department of Mathematics, Ahmadu Bello University, Zaria-Nigeria

About this article

Download PDF

Abstract

In [1], manual generation of the elements of multiset space and mathematical models for computing the corresponding frequency numbers were presented. These approaches are quite tedious and amenable to mistakes. In this paper, we develop and implement an efficient algorithm to generate the elements of a cardinality bounded multiset space Xn(m) for X and the frequency tables for various values of n and m. Similarly, graphical representations of the respective output tables are plotted to depict the behavioural patterns of Xn(m) for some finite values of n and m>3.

Author Biography

  • Absalom El-Shamir Ezugwu, Department of Mathematics, Ahmadu Bello University, Zaria-Nigeria
    Mathematics

References

[1] A. M. Ibrahim and D. Singh, “An Outline of Multiset Space Algebra,” International Journal of Algebra, Vol. 5, 2011, No. 31, 1515 – 1525.

[2] D. Singh, A. M. Ibrahim, Y. Tella, J. N. Singh, “Fundamentals of Multisets and their Applications,” Novi Sad J. Math, 2007, Vol. 37, pp. 73.

[3] K. P. Girish, J. J. Sunil, “General relations between partially ordered multisets and their chains and antichains” Mathematical Communications 193 Math. Commun. Vol. 14, No. 2, 2009, pp. 193-205.

[4] D. Singh, A. M. Ibrahim, T. Yohanna, and J. N. Singh, “A Systematization of Fundamentals of Multisets,” Lecturas Matem´aticas, Vol. 29, p. 5–16, 2008.

[5] D. Singh C.M. Peter, “Multiset-based Tree Model for Membrane Computing,” Computer Science Journal of Moldova, vol.19, no.1 (55), 2011.

View more references (4)

[6] T. Wieder, “Generation of All Possible Multiselections from a Multiset,” Progress in Applied Mathematics Vol.2 No.1, 2011, pp. 61-66.

[7] D. Singh, A. M. Ibrahim, “Complementation in Multiset Theory,” International Mathematical Forum, Vol. 6, 2011, no. 38, 1877 – 1884.

[8] D. Singh, A. M. Ibrahim, Y. Tella, J. N. Singh, “An Overview of the Applications of Multisets,” Novi Sad J. Math.Vol. 37, No. 2, 2007, 73-92.

[9] A. B. Petrovsky, “Cluster Analysis in Multiset Spaces,” Lecture Notes in Informatics, 2003, P-30, 109-119.


How to Cite

Ibrahim, A. M., Ezugwu, A. E.-S., & Abdulsalami, A. (2012). Computational Model for Cardinality Bounded Multiset Space. International Journal of Applied Mathematical Research, 1(3), 330-341. https://doi.org/10.14419/ijamr.v1i3.146